[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
Webmail::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Volume 1, Issue 3 (6-2011) ::
2011, 1(3): 169-190 Back to browse issues page
Estimation of Phillips Curve with Regression Models of Smooth
Hossein Amiri , Ebrahim Gorji
Abstract:   (11989 Views)
The Phillips curve usually has been estimated in a linear framework which implies a stable constant relationship between inflation and unemployment. Some of the studies claim that the slope of the Phillips curve is a function of macroeconomic conditions and also the relationship is asymmetric. This article deals with a smooth transition regression model for relationship between inflation and unemployment for Iran, during the period of 1971 -2007. Smooth transition regression model is a non linear time series regression model which could be considered as developed form of regime switching regression model. Results show that there is a negative and nonlinear relationship between inflation and unemployment in short-term. Regarding this result it's highly important for policy makers to be able to make a relationship between these two variables
Keywords: Phillips curve, Inflation, Unemployment, GDP Gap, Nonlinear Phillips Curve, Smooth Transition Regression Models
     
Type of Study: Applicable | Subject: رشد و توسعه و سیاست های کلان
Received: 2011/05/10 | Accepted: 2011/06/26 | Published: 2011/06/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

amiri H, Gorji E. Estimation of Phillips Curve with Regression Models of Smooth . Journal title 2011; 1 (3) :169-190
URL: http://jfm.khu.ac.ir/article-1-216-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 3 (6-2011) Back to browse issues page
فصلنامه تحقیقات مدلسازی اقتصادی Journal of Economic Modeling Research
Persian site map - English site map - Created in 0.1 seconds with 37 queries by YEKTAWEB 4657